# SDR AALA991469

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rows 25 And 30
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT SIDE COACH EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRES TO EMERGENCY EXIT LIGHTS AT 25 AND 30.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
